# SDR SWAA2022030426416

- Difficulty date: March 29, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON REINFORCEMENT STRAP BS1026 LBL3 WL208. / REMOVED AND REPLACED REINFORCEMENT STRAP AT BS 1006-1028 LBL 3 IAW SRM 51-40-02-G0-0 AND DWG 147A5600
